| Catalog Number |
02.07.0034RP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 january 2024.Lot 2212391: (b)(4) items manufactured and released on 26-july-2022.Expiration date: 2027-07-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 9 months after the primary, the patient came in reporting pain due to the patella implant maltracking with impingement on the lateral side of the femoral implant.The surgeon revised the femoral component and insert and the surgery was completed successfully.